# SDR SCNA00117

- Difficulty date: November 5, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 67,182 hours, 22,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 58458
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE R2 AND L2 ENTRY EXIT LIGHTS WERE FOUND INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK, SYSTEM CHECKS GOOD.
